Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On multiple Salié sums


Author: W. Duke
Journal: Proc. Amer. Math. Soc. 114 (1992), 623-625
MSC: Primary 11L05; Secondary 11F55, 11T23
MathSciNet review: 1077785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note shows that the Davenport-Hasse relation for Gauss sums is equivalent to the evaluation of some multidimensional exponential sums that generalize that of Salié.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11L05, 11F55, 11T23

Retrieve articles in all journals with MSC: 11L05, 11F55, 11T23


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1077785-2
PII: S 0002-9939(1992)1077785-2
Article copyright: © Copyright 1992 American Mathematical Society